• question-icon

    What causes burning sensations in the feet along with urinary urgency?

default
Posted on Thu, 29 Jun 2017 in Medicines and Side Effects
Question: Sometimes when I urinate, I feel a warm sensation on the bottoms of my feet. The persistency of the warmth seems to correlate with the need to urinate (I.e. Higher need, more likely to be warm). I am a healthy 28 year old male (5'11" 175lbs) and work out often with a healthy lifestyle and no known medical problems. I even just had a yearly physical by a thorough DO. My feet do sweat really easily and often are on rare occasions cold and clammy. My father has type 2 diabetes (diagnosed at 45), but I have never shown any warning signs, nor have I for any other type of disease or symptom. What is causing this?
doctor
Answered by Dr. Lekshmi Rita Venugopal 2 hours later
Brief Answer:
Possible diagnosis:Grierson-Gopalan Syndrome

Detailed Answer:
Hello, thanks for asking,

Grierson-Gopalan Syndrome (commonly known as burning feet syndrome), is a vasomotor disorder characterized by a feeling of warmth, temperature fluctuations and sweating of feet. Urination can exaggerate such vasomotor response.

The condition is not of major concern. However, underlying conditions like diabetes, hypothyroidism, vitamin B deficiency and nerve entrapment as seen in tarsal tunnel syndrome should also be ruled out.

Physical examination, blood studies, and nerve conduction studies can help aid in diagnosis.

Please be advised to follow with a primary care provider for necessary evaluation.
Meanwhile, wear comfortable shoes and breathable cotton socks.

Hope this answers your question
Please feel free to address further questions here

Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3186 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lekshmi Rita Venugopal
  • Q - Suggest treatment for chronic rhinosinusitis

  • Q - Suggest treatment for chronic constipation

  • Q - What causes severe muscle and upper body pain?

  • Q - Suggest remedies for delayed menstrual bleeding

  • Q - What causes intermittent sharp pain in the groin area while walking?

  • Q - Suggest ways to deal with behavioral volatility and emotional outbursts...

  • Q - Suggest treatment for pinched nerve spasms in the shoulders, neck and arms

  • Q - What do itchy rashes on the legs indicate?

  • Q - Suggest treatment for rashes between leg and scrotum

  • Q - What are the interactions when Bisoprolol, Amlodipine, Lisinopril and...

backtotop2